Volume 18,Issue 1,1998 Table of Contents

   
Other Issues:  
  

Contents

Rigidity Theorems of Riemannian Manifold with ▽2Ric=0
  Xu Senlin and Mei Jiaqiang
  1998,18(1):1-10 [Abstract(1096)]  [View PDF]
  
Continuous Spectrum Measure of a Class of Schr?dinger Operators
  Shang Pengjian
  1998,18(1):11-16 [Abstract(1119)]  [View PDF]
  
On Categoricities of (Co-)Reflexivity and Their Applications
  Pan Qingnian
  1998,18(1):17-22 [Abstract(1150)]  [View PDF]
  
Classification of Crystallographic Groups Associated with the Infinite Dihedral Group
  Zha Jianguo and Cheng Xiangguo
  1998,18(1):23-29 [Abstract(1148)]  [View PDF]
  
From Optimal Stopping Problems over Tree Sets to Optimal Stopping Problems over Partially Ordered Sets
  Yi Dongyun
  1998,18(1):30-32 [Abstract(1451)]  [View PDF]
  
The Total Chromatic Number of Graphs with an Unique Major Vertex of Degree Four
  Xu Baogang
  1998,18(1):33-38 [Abstract(1167)]  [View PDF]
  
Some Combinatorial Identities on Lattice-Point Poset
  Ma Xinrong
  1998,18(1):39-44 [Abstract(1062)]  [View PDF]
  
Remarks on the Mapping Theorems Involving Compact Perturbations of M-Accretive Operators in Banach Spaces
  Zhou Haiyun
  1998,18(1):45-54 [Abstract(1403)]  [View PDF]
  
Quasi Fast Completeness and Inductive Limits of Webbed Spaces
  Qiu Jinghui
  1998,18(1):55-59 [Abstract(1247)]  [View PDF]
  
Some Errors in the Paper “Programming with Semilocally Convex Functions”
  Mao Erwan
  1998,18(1):60-62 [Abstract(1141)]  [View PDF]
  
A Degenerate Elliptic Equation with Radon Measures as Data
  Gan Xiaoqing
  1998,18(1):63-70 [Abstract(1240)]  [View PDF]
  
Existence and Nonuniqueness of Positve Solutions to a Class of Singular Nonlinear Boundary Value Problems
  Zheng Liancun,Xu Wanda and He Jicheng
  1998,18(1):71-77 [Abstract(1152)]  [View PDF]
  
A Note on an Inequality of Integral ∫baf(x)g(x)dx
  Sun Xiehua
  1998,18(1):78-80 [Abstract(1216)]  [View PDF]
  
Complete Subsets and Their Corresponding Functions in a Complete Lattice
  Karping Shum and Yang Anzhou
  1998,18(1):81-86 [Abstract(2092)]  [View PDF]
  
The Dual Space of the Local k Uniform Rotund Space
  He Renyi
  1998,18(1):87-90 [Abstract(1194)]  [View PDF]
  
On the Images of Locally Compact Metric Spaces
  Li Zhaowen and Li Jinjing
  1998,18(1):91-95 [Abstract(1191)]  [View PDF]
  
Asymptotic Behaviour of Almost Orbits of Asymptotically Nonexpansive Mappings in Uniformly Convex Banach Spaces
  Zeng Liuchuan
  1998,18(1):96-98 [Abstract(1563)]  [View PDF]
  
On the Fekete Szeg? Problem for Bazilevi Functions of Type α and Order β
  Yang Dinggong
  1998,18(1):99-104 [Abstract(1427)]  [View PDF]
  
Oscillatory Criteria for Certain Delay Hyperbolic Equations
  Wang Peiguang,Fu Xilin and Yu Yuanhong
  1998,18(1):105-111 [Abstract(1361)]  [View PDF]
  
The Uniqueness of the Complete Norm Topology for Weak Semisimple Banach Algebra
  Han Liubin
  1998,18(1):112-114 [Abstract(1107)]  [View PDF]
  
Strong Retracts and the Regularity of Strong Endomorphism Monoids of Graphs
  Fan Suohai
  1998,18(1):115-119 [Abstract(1094)]  [View PDF]
  
Equivalence Conditions of Nonsingular H Matrices and M Matrices
  Li Qingchun
  1998,18(1):120-124 [Abstract(1398)]  [View PDF]
  
The I adic Completion and Its Flatness for Rings Satisfying (accr)
  Zhang Lihong and Wang Wenju
  1998,18(1):125-130 [Abstract(1220)]  [View PDF]
  
The Improvement of Two Results in Selection Theory
  Yan Pengfei
  1998,18(1):131-134 [Abstract(1113)]  [View PDF]
  
A Characterization Equivalent to the Hille Yosida Conditions
  Peng Jigen and Ai Wenbao
  1998,18(1):135-140 [Abstract(1144)]  [View PDF]
  
E-Simple Rings in the Class of All Associative Rings
  Yong Xiqi
  1998,18(1):141-142 [Abstract(1094)]  [View PDF]
  
A Sufficient Condition for the Codiameter
  Jia Zhensheng and Dai Weiji
  1998,18(1):143-144 [Abstract(1347)]  [View PDF]
  
关于Prufer环的特征刻画
  曾姣华
  1998,18(1):145-146 [Abstract(1027)]  [View PDF]
  
关于《一阶非线性时滞微分方程的线性化振动性》一文的注
  柴树根
  1998,18(1):147-148 [Abstract(1101)]  [View PDF]
  
从我国数学工作者1996年产出看我国数学研究的动向
  徐中玲,王声培,阳宁晖,冯玉明,孙海荣
  1998,18(1):149-154 [Abstract(1020)]  [View PDF]
  
Several Open Problems of Subpositive Definite Matrices and Some Inequalities
  Xie Qingming
  1998,18(1):155-156 [Abstract(1039)]  [View PDF]
  
矩阵方程X+ATX-1A=I的正定解及反问题求解
  蒋永泉
  1998,18(1):157-158 [Abstract(1028)]  [View PDF]